MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3501504BC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
01/01/2007
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 40-year-old caucasian female patient underwent a breast implantation procedure with unspecified mentor gel breast implant and experienced rupture (side unknown) post-operatively, which was confirmed during a mammogram.As a result, the patient underwent device removal and replacement on an unspecified date.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On jun 12, 2023, additional information was received indicating the date of implantation was jan 1, 2004.The date of explantation was identified as jan 30, 2013.Bilateral deflation was also reported.This report is for the first of two devices.See manufacturer report number 1645337-2023-07757 for contralateral side.Reason for device explant and/or reoperation: rupture.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On jul 7, 2023, additional information was received indicating the date of implantation was aug 5, 2004.The impacted product was identified as a mentor memorygel breast implant 150cc, catalog number 3501504bc, lot number 234857, serial number (b)(6).A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).